# SDR QXEA0101644

- Difficulty date: October 3, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 9,714 hours, 13,732 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Yoke
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND MAIN LANDING GEAR YOKE ASSEMBLY HAS A SMALL CHAFE DAMAGE ON INBOARD SIDE NEAR FLIGHT SPOILER SERVO VALVE.  REPAIRED IAW DHC-8 SRM 51-20-16, SRM 51-20-36 AND SRM 51-20-57.
